# SDR TRAX200800072

- Difficulty date: January 11, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 10,674 hours, 7,107 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN DOOR-EXIT PLACARD AND OPEN SIGN UNSECURED.
